# SDR UIEA2019070104646

- Difficulty date: June 30, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,898 hours, 12,276 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 2446
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO FIRE CONTROL PANEL A-3 LIGHT IS ILLUMINATED AMBER, ALL OTHER LIGHTS NORMAL.( T/S IAW FIM 26-19 F/T 803. FOUND SMOKE DETECTOR TO BE INOP. REMOVED AND REPLACED A3 SMOKE DETECTOR IAW AMM 26-19-01. OPS CHECK GOOD. )
